Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On certain subsets of finite boolean algebras


Author: L. K. Durst
Journal: Proc. Amer. Math. Soc. 6 (1955), 695-697
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0072855-7
MathSciNet review: 0072855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Pólya, J. Symbolic Logic, vol. 5 (1940) pp. 98-103.
  • [2] David Slepian, On the number of symmetry types of Boolean functions of 𝑛 variables, Canadian J. Math. 5 (1953), 185–193. MR 0056560

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0072855-7
Article copyright: © Copyright 1955 American Mathematical Society